Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Brownish vaginal discharge. On birth control pill for a long time. Had a normal STD test report. What else could be the reason?

I have been on the pill since I was 16 now 19. I haven t had any problems until the last few months every month I have slight spotting about 1 week before my period for about 3 months now. However my period is a week away and now I have a gooey dark brown discharge . I am sexually active but I had an std test in June and had the same partner before that, that I have now. What is this brown discharge?
Asked On : Tue, 8 Jan 2013
Answers:  0 Views:  9 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor